EXTRA 15% off everything | use code: FUJ42G

Nurofen Pain Relief 200mg Soft Capsules
  • Nurofen Pain Relief 200mg Soft Capsules
  • Nurofen Pain Relief 200mg Soft Capsules

Nurofen Pain Relief 200mg Soft Capsules Nurofen Pain Relief 200mg Soft Capsules

10 Soft Capsules 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Most people choose to receive an order every 28 days, but the choice is yours! You can decide how frequently you want your orders and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Learn more
£3.29
In Stock
Delivery information Product #0151254

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Pain Relief 200mg Soft Capsules are easily swallowed and quickly relieve pain, Nurofen Soft Capsules work where they're needed - at the site of pain!

Nurofen

Nurofen Pain Relief 200mg Soft Capsules - Nurofen Soft Capsules come in a soft, oval shape to make them easier to swallow. The fast acting formula quickly relieves pain, reduces inflammation and lowers temperature.The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature. Nurofen Soft Capsules are used for the relief of:

  • Headaches
  • Backache
  • Period pain
  • Dental pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain
  • Migraine
  • Cold and flu symptoms
  • Feverishness

This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

Adults, the elderly and children and adolescents between 12 and18 years: Take one or two capsules (200mg – 400mg), up to three times a day as required. Leave at least 4 hours between doses and do not take more than 6 capsules in 24 hours. Do not give to children under 12 years.

Do not take this medicine for longer than 10 days unless your doctor tells you to. If symptoms persist or worsen, or if any new symptoms occur, consult your doctor or pharmacist. In children and adolescents between 12 and 18 years: If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

If you have taken more of this medicine than you should, or if children have taken this medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken. The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported. If you forget to take this medicine Do not take a double dose, to make up for a missed dose. Simply refer to the directions above on how to take the medicine and do not take more than is advised.

Do not take these capsules if you: • are allergic to ibuprofen or any of the other ingredients of this product (see section 6), or to aspirin or other related painkillers • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding • have had a worsening of asthma, allergic rash or itchy, runny nose or facial swelling when taking similar medicines • ever had stomach bleeding or a perforation when previously taking NSAIDs • are taking other NSAIDs • are taking more than 75 mg of aspirin a day. If you are on low dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine. • have severe liver or kidney problems • have heart problems, high blood pressure or blood coagulation disorder • have breathing difficulties • are in the last 3 months of pregnancy • are under 12 years old Check with your doctor or pharmacist before taking this medicine if you: • have or have had asthma • have kidney, heart, liver, or bowel problems • have high cholesterol or previously have had a heart attack or stroke • have a history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease) • have systemic lupus erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders) • are a smoker • are in the first 6 months of pregnancy. • have an infection. This medicine may hide signs of infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and your symptoms of the infection persist or worsen, consult a doctor without delay. Skin reactions • Serious skin reactions have been reported in association with this medicine. You should stop taking this medicine and seek medical attention immediately, if you develop any skin rash, lesion of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reaction. See section 4. If symptoms persist or worsen, consult your doctor. Taking other medicines To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g.) aspirin, ibuprofen). If you are on low dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine. This medicine may affect or be affected by some other medicines. For example: • as anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine) • to stimulate your heart (e.g. glycosides) • to reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan) • to help you passing water (diuretics) • for the temporary suppression of your immune system (e.g. methotrexate, ciclosporin, tacrolimus) • for mania or depression (e.g. Lithium or SSRIs) • for pregnancy termination (e.g.mifepristone) • for HIV treatment (e.g. zidovudine) Some other medicines may also affect or be affected by the treatment of this medicine. You should therefore always seek the advice of your doctor or pharmacist before you use this medicine with other medicines. Other warnings • This product belongs to a group of medicines which may impair fertility in women. This is reversible on stopping the medicine. It is unlikely that this product, if used occasionally, will affect your chances of becoming pregnant. However, tell you doctor before taking this medicine if you have problems becoming pregnant. • Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. • You should discuss your treatment with your doctor or pharmacist before taking this medicine if you: - have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs of feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack “TIA”). - have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker. • There is a risk of kidney problems in dehydrated children and adolescents. Pregnancy and breast-feeding Tell your doctor if you become pregnant whilst taking this product. Do not take the capsules if you are in the last 3 months of pregnancy. Avoid the use of this medicine in the first 6 months of pregnancy, unless the doctor advises otherwise. Speak to your doctor or pharmacist for advice before taking any medicine

Like all medicines, this medicine can cause side effects, although not everybody gets them. If you suffer from any of the following, at any time, during your treatment STOP TAKING the medicine and seek immediate medical help: • pass blood in your faeces (stools/motions) • pass black tarry stools • vomit any blood or dark particles that look like coffee grounds • difficulty in breathing, unexplained wheezing, worsening of existing asthma • other allergic type reactions (e.g. swelling of the face or throat, low blood pressure, fast heart rate) • a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). • A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not known). See also section 2. STOP TAKING the medicine and tell your doctor if you experience any of the following side effects, or anything unusual happens: • indigestion or heartburn • abdominal pain (pains in your stomach) or other abnormal stomach symptoms. • a skin rash (which may be severe, such as Stevens-Johnson syndrome), itchy skin or blisters Medicines such as this medicine may be associated with a small increased risk of heart attack (myocardial infarction) or stroke. Please tell your doctor or pharmacist if you experience any of the following side effects, they become worse or if you notice any other effects not listed. • oedema (fluid retention), high blood pressure (hypertension) and heart failure • headache • nausea, diarrhoea, constipation, vomiting and flatulence (wind) • skin peeling • kidney and liver disorders • blood disorders. The first signs can be fever, sore throat, mouth ulcers, ‘flu-like symptoms, severe exhaustion, unexplained bleeding and bruising. • meningitis symptoms such as fever and chills, severe headache, nausea, vomiting and stiff neck (in patients with existing auto-immune disorders such as systemic lupus erythematosus). • worsening of colitis or Crohn’s disease (inflammation of the bowel). • skin becomes sensitive to light (frequency not known) If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet please tell your doctor or pharmacist Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine

What this medicine contains The active ingredient is: ibuprofen 200mg. The other ingredients are: macrogol 600, potassium hydroxide, gelatine, sorbitol (E420), purified water, Opacode WB white NS-78-18011 (titanium dioxide (E171), hypromellose, propylene glycol).

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply